# SDR COMA0560339

- Difficulty date: June 6, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N912CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7011
- Aircraft time: 28,755 hours, 27,269 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0100
- Condition: Malfunctioned
- Location: Nlg
- Part time: 14,293 hours, 13,532 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE AND NOSE DOOR OPEN MESSAGE.  REPLACED NLG SELECTOR VALVE.
